# SDR REXA2016010800023

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 23,680 hours, 21,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ON EMER EXIT SIGN IS INOPERATIVE.  RELAMPED EMER LIGHT IAW AMM 33-51-14.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
